MathSciNet Relay Station
MathSciNet bibliographic data
MR543706 (81f:34020) 34B05 (47A53 47E05)
Sacker, Robert J. The splitting index for linear differential systems. J. Differential Equations 33 (1979), no. 3, 368–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement